MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE INTACT; TEMPLATE

DEPUY IRELAND - 3015516266 INHANCE INTACT; TEMPLATE
Catalog Number 623131011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the top screw head sheered off.It was reported that the event did not occur during a surgical procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
INHANCE INTACT
Common Device Name
TEMPLATE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25413633
Report Number1818910-2026-09743
Device Sequence Number9465439
Product Code HWT
UDI-Device Identifier10603295559856
UDI-Public(01)10603295559856(10)EZ253052
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number623131011
Device Lot NumberEZ253052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/22/2026
07/06/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date06/23/2026
07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown